People Are Bleeding From Ears From Synthetic Pot

Careful Granny, synthetic weed may make your cataracts worse!

 

According to reports, some people smoking synthetic marijuana may suffer from severe bleeding...from their eyes and ears. The Illinois Department of Public Health has documented roughly 32 cases that involve such a reaction to the drug. In other cases, some women reported very heavy menstrual cycles and others have bled excessively from an injury. So what gives?

Most victims have been hospitalized for their symptoms and it appears that the bleeding may be linked to a vitamin K deficiency. “Despite the perception that synthetic cannabinoids are safe and a legal alternative to marijuana, many are illegal and can cause severe illness,” says IDPH Director Nirav D. Shah, M.D., J.D. “The recent cases of severe bleeding are evidence of the harm synthetic cannabinoids can cause.”

The synthetic weed also known as K2, Spice and Genie can contain various synthetic chemicals. The Illinois Department of Public Health recommends avoiding the drug until the source of the outbreak is found. Why not just smoke weed, people...?

Source: Gizmodo

Wells Adams

Wells Adams

Want to know more about Wells Adams? Get their official bio, social pages & articles on 1059 The Rock! Read more

title

Content Goes Here